On strong liftings for projective limits

Volume 144 / 1994

N. Macheras, W. Strauss Fundamenta Mathematicae 144 (1994), 209-229 DOI: 10.4064/fm-144-3-209-229

Abstract

We discuss the permanence of strong liftings under the formation of projective limits. The results are based on an appropriate consistency condition of the liftings with the projective system called "self-consistency", which is fulfilled in many situations. In addition, we study the relationship of self-consistency and completion regularity as well as projective limits of lifting topologies.

Authors

  • N. Macheras
  • W. Strauss

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image